VOL. 27 · NO. 4 | 1975
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 27 (4), (1975)
No abstract available
Articles
Lung Ock Chung, Leo Sario
Tohoku Math. J. (2) 27 (4), 487-496, (1975) DOI: 10.2748/tmj/1178240938
KEYWORDS: 31C05, 53C20
No abstract available
Akinori Matsui
Tohoku Math. J. (2) 27 (4), 497-508, (1975) DOI: 10.2748/tmj/1178240939
KEYWORDS: 57B99
No abstract available
Yang Ho
Tohoku Math. J. (2) 27 (4), 509-514, (1975) DOI: 10.2748/tmj/1178240940
No abstract available
Hideki Ozeki, Masaru Takeuchi
Tohoku Math. J. (2) 27 (4), 515-559, (1975) DOI: 10.2748/tmj/1178240941
KEYWORDS: 53C40
No abstract available
Kouei Sekigawa
Tohoku Math. J. (2) 27 (4), 561-568, (1975) DOI: 10.2748/tmj/1178240942
KEYWORDS: 53C35
No abstract available
Hajime Sato
Tohoku Math. J. (2) 27 (4), 569-599, (1975) DOI: 10.2748/tmj/1178240943
KEYWORDS: 57C99, 57D65
No abstract available
Martin Schechter
Tohoku Math. J. (2) 27 (4), 601-616, (1975) DOI: 10.2748/tmj/1178240944
KEYWORDS: 35P25, 35J45, 47A40
No abstract available
Back Matter
Tohoku Math. J. (2) 27 (4), (1975)
No abstract available
Back to Top